| Model Number |
83787 |
| Medical Device Problem Codes |
Premature Activation (1484); Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).Device evaluated by mfr: the main coil, the introducer sheath and the delivery wire were returned to our post market quality assurance laboratory.Visual and microscopic inspections were performed, and it was observed that the main coil was bent and stretched at the coil arm and primary coil section, moreover the arm coil was detached.Also, the introducer sheath was detached and damaged, and a part of the introducer sheath was stuck in the delivery wire.Functional inspection could not be performed due the main coil and the pusher wire are not interlocking.Dimensional inspection of the main coil revealed the components were within specifications.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 16feb2025.It was reported that the coil could not be pushed out and was unhooked in the catheter.The target lesion was located in the pelvic artery and vein.A 15mm x 40cm interlock-35 coil was selected for embolization.During the procedure, it was noted that the coil could not be pushed out when it was pushed to the orifice in the angiography catheter even after many attempts.It was then noted that the spring coil had been unhooked in the catheter.Heparin saline was then dripped continuously, and the procedure was completed with another of the same device.The patient's condition following the procedure was stable.However, returned device analysis revealed the main coil was detached.